Lang, Robert J. and Yariv, Amnon (1988) An exact formulation of coupled-mode theory for coupled-cavity lasers. IEEE Journal of Quantum Electronics, 24 (1). pp. 66-72. ISSN 0018-9197. http://resolver.caltech.edu/CaltechAUTHORS:LANieeejqe88
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LANieeejqe88
Coupled-mode rate equations for coupled-cavity lasers are derived using a novel approach. The method, based on the Mittag-Leffler theorem, is exact. The coupling coefficients are compared to those derived by several different approximations.
|Additional Information:||© Copyright 1988 IEEE. Reprinted with permission. Manuscript received February 17, 1987; revised July 30, 1987. This work was supported by the National Science Foundation and the Office of Naval Research.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||12 Sep 2007|
|Last Modified:||26 Dec 2012 09:42|
Repository Staff Only: item control page